# SDR SIMA20180202004

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 40,722 hours, 35,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE THE FLIGHT ATTENDANT SEAT IS INOPERATIVE.  REMOVED AND REPLACED THE SIGN,   OPS TESTED GOOD IAW AMM 33-50-00.
